# SDR DU4R2006419

- Difficulty date: April 12, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-4 DOOR LOWER GATE CORRODED.  REMOVED AND REPLACED GATE ASSY ON L-4 DOOR IAW BOEING CMM 52-11-25 AND BOEING SRM 51-20-01.
